# SDR GTI2025F00000

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N964NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11079
- Aircraft time: 8,240 hours, 3,496 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORT SUSPECTED FUME EVENT DECENDING THOUGH 10000 CABIN WIDE-PERFORMED INSP OF FUME EVENT IAW TSM 05-50-00-810-831-A FND PACK 1 TO BE CAUSE OF ODOR. SEE NEXT LP 3371507-2 FOR FURTHER ACTION. MOC # 119255. DESCRIPTION OF FUMES: ACRID/PUNGENT/IRRITATING/BURNING EYE, DIRTY SOCKS, MUSTY DRY, MOLDY. CONTINUOUS AND DISCOMFORTABLE. SOURCE: CABIN AIR SUPPLY VENTS. FWD CABIN, MID CABIN, AFT CABIN. NO VISIBLIE SMOKE/HAZE. NO MEDICAL ATTENTION NEEDED.
